# SDR FDEA201008092878

- Difficulty date: August 9, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- Engine: Ge CF650C2
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: ARC1111504
- Condition: Delaminated
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, OTBD AILERON, LOWER SKIN, FWD L/E IS DELAMINATED.  TRIMMED OUT DELAMINATED EDGE IAW SRM 57-00-01, FIG 1A, VOL I.  CHECKED   EDGE BLENDOUT AND MAINTAINED 2D FROM ALL ATTACH FASTENERS IAW SRM 57-00-01, FIG 1A, SHEET 1, VOL I.  ALODINED AND PRIMED IAW SRM 51-21-01, VOL II. SEALED IAW SRM 51-41-01, VOL II.
